# SDR ASAA2019071530082

- Difficulty date: July 15, 2019
- Submitted: July 18, 2019
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 12,825 hours, 4,252 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Terminal
- Condition: Unsecure
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT LIGHT ILLUMINATED AT 10,500 FEET. GROUNDED - YES. PERFORMED LEFT SIDE WINDOW HEAT SYSTEM OPERATIONAL TEST REF AMM 30-41-00. CHK GOOD. WINDOW HEAT CONTROLLER BITE SHOWS SENSOR FAULTS IN HISTORY. PERFORMED SENSOR FAULT FIM 30-41 TASK 811. WINDOW RESISTANCE WITHIN LIMITS. SHAKE DOWN OF WINDOW COIL CORD AND WIRING TO SENSOR AND HEATER GOOD. DID FIND SECONDARY TERMINAL NOT FULLY SECURED. SECURED SAME, OPS NML REF AMM 30-41-00.
